# SDR 2002FA0000620

- Difficulty date: April 12, 2002
- Submitted: May 13, 2002
- Operation: General aviation
- Aircraft: N757CX
- Make and model: Amd 20F5
- Aircraft serial: 408
- Engine: Garrtt TFE731*
- System (JASC): 7700 · Engine Indicating System
- Part: Display
- Part number: 64031122101
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LEFT FUEL FEEDER TANK IS DRAINED COMPLETELY, RIGHT FUEL FEEDER TANK DROPS TO ZERO (QUANTITY INDICATOR).  WHEN YOU PULL LEFT FUEL FEEDER TANK CIRCUIT BREAKER THE LEFT FUEL QUANTITY GOES TO RED X AS IT SHOULD AND RIGHT FUEL QUANTITY INDICTOR DROPS TO ZERO.  IT WAS FOUND TO BE A SOFTWARE PROBLEM IN THE EEI  (ELECTRONIC ENGINE DISPLAY)
